Inversion of matrices with contents subject to modulo arithmetic

A - Papers appearing in refereed journals

Payne, R. W. 1997. Inversion of matrices with contents subject to modulo arithmetic. Applied Statistics. 46 (2), pp. 295-298.

AuthorsPayne, R. W.
KeywordsStatistics & Probability
Year of Publication1997
JournalApplied Statistics
Journal citation46 (2), pp. 295-298
Open accessPublished as non-open access
Funder project or code206
445
ISSN00359254
PublisherWiley

Permalink - https://repository.rothamsted.ac.uk/item/87q13/inversion-of-matrices-with-contents-subject-to-modulo-arithmetic

1 total views
0 total downloads
0 views this month
0 downloads this month